# SDR IPXA2025091882471

- Difficulty date: September 9, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771414
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 2360 S-7R ( LEVEL 2 ) (REPAIR).   PERFORM REPAIR PER 747-8F SRM 53-60-03-2R-8 REPAIR 8, TR 53-157. PERFORM EO-95136-REQ1 REV.1 AND EI NO.F2025A53M-2068 REV.0 AND EGAT WORK SHEET 50701.
